# SDR TRAX200701883

- Difficulty date: December 1, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 14,978 hours, 12,546 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Corroded
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD RT AILERON WING ATTACH HINGE CORRODED, TOP OF WING HINGE.   AFTER FURTHER INVESTIGATION, THE DAMAGE ON THE OUTBOARD RT AILERON WING ATTACH HINGE HAS MINOR SURFACE CORROSION. REMOVED SURFACE CORROSION IAW CRJ 200 SRM 51-21-06. APPLIED PROTECTIVE FINISH TO REPAIR AREA IAW CRJ 200 SRM 51-25-16.
